# SDR GTIA2025101339123

- Difficulty date: October 9, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N934NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10107
- Aircraft time: 17,556 hours, 7,479 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUL SMELL IN AFT CABIN ON FINAL APPROACH.  SUSPECT PACK 2. DESCRIPTION OF ODOR/FUMES: PERSISTENT, DIRTY SOCKS SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. AFT CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.  PERFORMED PACK BURN OUT PACK NR 1 & 2 IAW AMM 21-00-00. R & R RECIRCULATING FILTER IAW AMM 21-21-41, NO ODOR IN CABINAT THIS TIME.
